# SDR QXEA2010112900814

- Difficulty date: November 22, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 23,642 hours, 17,617 cycles
- Engine: Ge CF34*
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: CN6280010001
- Condition: Chafed
- Location: Fire Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE SYS FAULT STATUS MSG INTERMITTENTLY COMES ON. PLACED ON MEL 26-00-1. 11/29 CLEARED BY:  INSPECTED & FOUND NR2 ENG FIRE LOOP "A" FIRE SENSOR LINK HARNESS NR2 (LOCATED AT LOWER SIDE OF ENG) CHAFED.  R & R FIRE SENSOR LINK NR2 IAW AMM TASKS 26-11-09-000-802-A01 STEPS 1 THRU 3,4.B (STEPS 4.A & C N/A), & 26-11-09-400-802-A01 STEPS 1. THUR 3 (STEPS 4.A & C N/A), 4B THRU 5.  FIRE SYS OP'S CHECKS ARE GOOD. RETURNED TO SERVICE.
